# SDR VTZA990135

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: D

## Discrepancy

FLT 7315 - BOS-JFK - ABORTED TAKEOFF DUE TO RIGHT ENGINE ONLY MAKING 90 PERCENT TQ.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE OPENED DMI NR 44978, MEL 76-2.  TQ WAS VERIFIED WITH TTL OFF.  MAINTENANCE CLOSED DMI 44978 ON 6/6/99 BY GROUND RUNS AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
